# SDR 98ZZZX3601

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N397AL
- Make and model: Bell 412
- Aircraft serial: 36012
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 412050010111A
- Condition: Corroded
- Location: Mlg
- Part time: 569 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12-MONTH INSPECTION, FOUND CORROSION PITTING IN CROSS TUBE BEYOND LIMITS.
